# SDR UPS06446580

- Difficulty date: March 7, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D MED #1R CUTOUT BS 488 FRAME WEB FOUND CRACK EXTEND BEYOND #9 DOOR STOP BY 1/16" AS MARKED.(CRACK LENGTH 1" )     M/DECK BS 488 BETWEEN S16R TO S19R FRAME  WEB REPAIRED AS PER SRM 53-10-04 FIG 121. CRACK FREE AT TRIM LINE AREA & INNER CHORD FASTENER HOLES WITHIN 6" OF THE CRACK AREA AS PER NTM PT6 51-00-00 FIG INSPECTED BY NDT.
